A greedy reduction algorithm for setup optimization

Faigle, Ulrich and Schrader, Rainer (1992) A greedy reduction algorithm for setup optimization.
Published in: Discrete Applied Mathematics Vol. 35 (1). pp. 73-79.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:41
Last Modified: 30 Jun 2014 12:41
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/742